Jump to content

Cold feet/legs


[Al...]

Recommended Posts

During withdrawal Ive developed transient cold legs or feet.  It happens in the afternoon usually towards dinner time or 8 pm when I take my 5 mg of valium (Ive tapered down from 15 to 5 mg). I do have periods of anxiety or depression, dp/dr at times.  Ive speculated that the chill is due to anxiety and apprehension.  I do a lot of meditating but it doesn't help.  Ive used magnesium spray on my skin.  I keep my heating pad around.  Of course I shouldn't have but I did google this symptom and of course ..... fear and more anxiety.  If anyone could share their experience with this symptom I would appreciate it.  I can handle the tinnitus and other symptoms but this is mind boggling. 

 

Thx for any responses.

 

AlyCat

Link to comment
Share on other sites

My feet and legs were so cold when I was going through this, I was constantly putting my feet in a bucket of hot water.  And its not just cold feet, its cold to the point stinging, it was awful.  Its so weird because another member who quit Klonpin cold turkey the same time I did had burning feet, what a strange experience. 
  • Like 1
Link to comment
Share on other sites

Pamster your words are always reassuring!

 

Ive heard that anxiety can cause cold feet but I need to remember to stay off google for symptoms.  Since Im 2/3rds of the way through my taper Im thinking it could get worse or maybe I need to work harder on anxiety.  I spend all night listening to relaxation/meditation videos during my insomnia.  Also I was thinking the symptoms were getting more intense because the Diazepam was wearing off towards my evening dose.  Gabapentin does nothing now to help relax or relieve it.  I hate it worse than the transient tinnitus!  Im becoming food phobic as I read about foods that are high in glutamate.  If you'd told me two years ago that Id be this unstable and have such health anxiety I would have laughed but here we are.  Thank God for this community.

 

Blessings,

 

Alycat :thumbsup:

Link to comment
Share on other sites

  • 9 months later...

I didn’t know that about anxiety, I was fairly ignorant of this process when I was going through it, it was several months before I found BenzoBuddies and didn’t do much internet research, I went through this in 2007.  I think this may have been a good thing because I didn’t know about all of the things that might have an effect on my recovery.  I believe knowledge to be a good thing but since this process has such a high fear factor, I can see spending too much time on Google and even BenzoBuddies can be harmful.  I bring this up because I worry when I see members diets become too strict out of fear, I hope you won’t be one of them. 

  • Like 1
Link to comment
Share on other sites

×
×
  • Create New...